MAUDE Adverse Event Report: SONOVA AG PHONAK AUDEO P90-312; HEARING AID; RECEIVER-IN-CANAL (RIC)

SONOVA AG PHONAK AUDEO P90-312; HEARING AID; RECEIVER-IN-CANAL (RIC)
Model Number 0500769P8
Medical Device Problem Codes Output Problem (3005); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Acoustic Shock (1693); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After the incident, the patient reported no issues with the hi functioning.Investigation and follow up aiming at determining circumstances of the incident, impact on the patient and the potential source of the issue have been initiated.Additional information will be provided upon availability.
 
Event or Problem Description
The patient experienced loud noise exposure, after which the patient heard a loud sound in the hearing aids and then all sound got really quiet.There are concerns over decreased hearing.The patient didn't report any other symptoms.
 
Event or Problem Description
The patient experienced loud noise exposure (hammer hitting metal), which caused the patient to hear a loud sound for a brief moment, but the sound was quickly muted by the his.The incident was initially reported due to concerns over patient's decreased hearing.However, it was clarified that the patient did not experience any clinical signs and symptoms and did not require medical intervention.Patient's hearing has not been impacted due to this event.
 
Additional Manufacturer Narrative
The follow up established that the patient heard a hammer hit metal and the loud sound was quickly muted by the his for a brief moment.Afterwards, the his worked again (amplified sound) as normal.This indicates that the control measures aimed at protecting the patient from too high sound exposure functioned as intended in the described situation.Patient did not experience pain or any other symptoms and did not require any medical intervention due to this event.The hearing test was performed after the incident and there was no change in patient's hearing observed.The patient is currently wearing the his without any issues.The manufacturer excludes adverse event and considers this incident as non-reportable.

Brand Name
PHONAK AUDEO P90-312
Common Device Name
HEARING AID; RECEIVER-IN-CANAL (RIC)
Manufacturer (Section D)
SONOVA AG
laubisrutistrasse 28
stafa, zurich 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisrutistrasse 28
stafa, zurich 8712
SZ   8712
MDR Report Key20479250
Report Number3005085999-2024-00022
Device Sequence Number20901884
Product Code OSM
UDI-Device Identifier07613389352313
UDI-Public(01)07613389352313
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0500769P8
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer10/23/2024
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHONAK AUDEO P90-312 S/N: (B)(6), REF: (B)(4).
Outcome Attributed to Adverse Event Other;
Patient SexFemale